# SDR 20000330SH009

- Difficulty date: March 30, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N1873Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0273
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plunger
- Part number: 204101738
- Condition: Malfunctioned
- Location: Lt Mlg Solenoid
- Component: Gear Uplock Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS RETRACTED, THE SOLENOID PLUNGER EXTENSION WAS NOT PULLING THE DOWNLOCK MECHANISM COMPLETELY OPEN.  WHEN THE GEAR WAS THEN EXTENDED AND THE GEAR HIT THE DOWNLOCK MECHANISM, IT WOULD DRIVE IT OVERCENTER BACKWARDS.  REPLACING WORN PARTS FIXED THE PROBLEM.  (X)
